# SDR DXTA200601525

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 1,323 hours, 1,027 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

AT 85 KNOTS, LT ENGINE OIL PRESS ILLUMINATED ON T/O ROLL WITH MASTER WARN LIGHT.  PSI INDICATED ZERO AND O/T ABORTED.  TURNING OFF RUNWAY WITH ENGINES AT IDLE, BOTH ENGINES APPEARED TO HAVE NORMAL PSI.  ENGINE WAS SHUTDOWN AFTER TURNING OFF RUNWAY.  OIL LEVEL WAS NORMAL ON PREFLIGHT AND NO INDICATIONOF LEAK.  ITEM IS UNDER INVESTIGATION.
